HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Theorems of the Alternative for Multivalued Mappings and Applications to Mixed Convex\Concave Systems of Inequalities

Document type :
Journal articles
Complete list of metadata

https://hal-univ-avignon.archives-ouvertes.fr/hal-03438993
Contributor : Michel Volle Connect in order to contact the contributor
Submitted on : Monday, November 22, 2021 - 9:55:31 AM
Last modification on : Tuesday, February 22, 2022 - 11:36:04 AM

Links full text

Identifiers

Collections

Citation

Michel Volle. Theorems of the Alternative for Multivalued Mappings and Applications to Mixed Convex\Concave Systems of Inequalities. Set-Valued and Variational Analysis, Springer, 2010, 18 (3-4), pp.601-616. ⟨10.1007/s11228-010-0155-7⟩. ⟨hal-03438993⟩

Share

Metrics

Record views

7